UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A NOTE ON THE ASYMPTOTICS OF THE HANKEL DETERMINANT ASSOCIATED WITH TIME-DEPENDENT JACOBI POLYNOMIALS Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 4,Page: 1719-1728
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Hankel Determinant  Heun’s Differential Equations  Large n Asymptotics  Painlevé v  Recurrence Coefficients  Time-dependent Jacobi Polynomials